# SDR SWAA2015113046549

- Difficulty date: November 13, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 66,991 hours, 54,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 115A3757U37
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER INBD TE PANEL SUPPORT FITTING, CRACKED AT RSS 82.64, AT AFT END UPPER SURFACE.  R & R FITTING IAW SRM.
